Vol. 17, no. 3, 2009   Contents

V. Lokesha, S. Padmanabhan, K. M. Nagaraja, Y. Simsek -- Relation between Greek means and various means

M. Tarnauceanu -- Hyperstructures associated to E-lattices

T. K. Boni, H. Nachid, N. Diabate -- Quenching for semidiscretizations of a parabolic equation with a nonlinear boundary condition

H. A. Alkharsani, S. S. Alhajry -- Subordination by p-valent convex functions

T. R. Reddy, P. T. Reddy -- Some results on sub classes of univalent functions of complex order

N. Bano, N. A. Mir -- Convergence of an iterative algorithm to a fixed point of uniformly L-Lipschitzian mapping

B. A. Frasin -- New sufficient conditions for univalence

S. Singh, S. Gupta, S. Singh -- A general coefficient inequality

S. M. Khairnar, M. More -- Some analytic and multivalent functions defined by subordination property

V. B. L. Chaurasia, V. Saxena -- On sufficient conditions for starlikeness of p-valently Bazilevici functions of the type beta and order gamma

S. Singh, S. Gupta, S. Singh -- On a problem in the theory of univalent functions

S. Elumalai, R. Vijayaragavan -- Characterizations of best approximations in linear 2-normed spaces

D. Barbosu, O. T. Pop -- A note on the Bernstein's cubature formula

H. Dutta -- Some multiplier difference sequence spaces defined by a sequence of modulus functions

A. Rafiq, A. Bucur -- On modified Noor iterations for strongly pseudocontractive mappings

E. D. Danciu -- On quadrature formulas of Gauss-Turan and Gauss-Turan-Stancu type

N. A. Secelean -- Approximation of the attractor of a countable iterated function system

N. A. Secelean -- Book Review

[Journals Homepage]